Record number :
898258
Title of article :
On the location of the eigenvalues of Jacobi matrices Original Research Article
Author/Authors :
C.M. da Fonseca، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2006
Pages :
7
From page :
1168
To page :
1174
Abstract :
Using some well known concepts on orthogonal polynomials, some recent results on the location of eigenvalues of tridiagonal matrices of very large order are extended. A significant number of important papers are unified.
Keywords :
eigenvalues , orthogonal polynomials , Jacobi matrix
Journal title :
Applied Mathematics Letters
Serial Year :
2006
Link To Document :
بازگشت